# SDR ABXA010407

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 36,776 hours, 33,324 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RIGHT GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE WITH GEAR HANDLE DOWN.  EICAS MESSAGE NOT DISPLAYED.  DOOR AND GEAR AMBER LIGHTS WERE EXTINGUISHED.  CREW ELECTED TO DO A GO-AROUND AND A GEAR RECYCLE.  RELAMPED RIGHT GEAR DOWN AND LOCKED.  INDICATION OPS CHECKED GOOD.
